# SDR FDEA200912094392

- Difficulty date: December 9, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT BILGE FRAME SHEAR TIE, STA 1500 BETWEEN S-29L TO S-30 HAS CORRSION.  REMOVED CORROSION FROM SHEAR TIE STA 1500 S-29L - S30L. ORIG. MAT 0.050 AFTER   REWORK 0.020 FOUND TO BE OUT OF LIMITS. IAW SRM 53-00-04 FIG 101 DETAIL V. FABRICATED NEW SHEAR TIE. LOCATED AND DRILLED IAW SRM 53-30-70.   TREATED AND PRIMED IAW SRM 51-24-02. INSTALLED ONTO AIRCRAFT IAW SRM 51-40-02.  MAJOR REPAIR
